Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 73, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 27, 2015, 5:06 AM CDT for 4 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 5:06 AM CDT (10:06 UTC)
- Expired
- May 27, 2015, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grimes County, TX, Montgomery County, TX, Waller County, TX, Washington County, TX
The radar
The Houston radar (KHGX), 129 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 5:30 AM CDT | FLASH FLOOD | 1 Nnw Todd Mission, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.1 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
757
WGUS54 KHGX 271006
FFWHGX
TXC185-339-473-477-271300-
/O.NEW.KHGX.FF.W.0073.150527T1006Z-150527T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
506 AM CDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
NORTH CENTRAL WALLER COUNTY IN SOUTHEASTERN TEXAS...
WEST CENTRAL MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
SOUTHERN GRIMES COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 800 AM CDT
* AT 505 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO 2.5 INCHES OF RAIN HAVE
FALLEN. AN ADDITIONAL 1 TO 3 INCHES IS POSSIBLE. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NAVASOTA...TODD MISSION...RICHARDS AND PLANTERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3056 9582 3025 9580 3017 9605 3034 9612
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 5:03 AM CDT, 3 minutes earlier.
Area forecast discussion, May 27, 5:03 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
503 AM CDT WED MAY 27 2015
.DISCUSSION...
CHALLENGING START TO THE MORNING UNDERWAY FOR SOUTHEAST TEXAS AS
A THUNDERSTORM COMPLEX THAT DEVELOPED OVER NORTHWEST TEXAS
YESTERDAY EVENING HAS TRACKED INTO NORTHERN PORTIONS OF THE
FORECAST AREA EARLY THIS MORNING. THIS HAS BEEN HANDLED POORLY BY
SHORT-TERM GUIDANCE... AND THIS INSTILLS A CONSIDERABLE AMOUNT OF
UNCERTAINTY FOR TODAY/S FORECAST. TRENDS IN OBSERVATIONAL DATA
HAVE SERVED AS THE BASIS FOR THE EVOLUTION OF THIS COMPLEX THIS
MORNING AND ANTICIPATE THE LINE TO CONTINUE PUSHING TOWARDS THE
SOUTH/SOUTHEAST BEHIND AN OUTFLOW BOUNDARY STRETCHING FROM NEAR LA
GRANGE EASTWARD TOWARDS CLEVELAND. VAD WIND PROFILERS AT CORPUS
CHRISTI AND DICKINSON SHOW A 25 KNOT LOW LEVEL JET RIDING OUT THIS
OUTFLOW BOUNDARY... SUPPLYING ADDITIONAL/MOISTURE AND INSTABILITY
INTO THIS SYSTEM. INFRARED SATELLITE IMAGERY AS OF 415 AM CDT
SHOWED CLOUD TOPS HAVE COOLED TO NEAR -70 DEG... AND THIS IS AN
OMINOUS SIGN FOR THE INTENSITY OF THIS LINE AS IT APPROACHES THE
HOUSTON METRO AS RAIN RATES HAVE INCREASED TO NEAR 2.5 TO 3 INCHES
AN HOUR OF PARTS OF SAN JACINTO AND GRIMES COUNTIES.
EXTRAPOLATION SHOWS THIS LINE REACHING INSIDE THE WESTERN 610
LOOP AND POINTS SOUTHWEST... SOME OF THE AREAS THAT SAW THE
HIGHEST RAIN TOTALS YESTERDAY /8 TO 11 INCHES/... BY 6 AM CDT.
BECAUSE OF THE ANTICIPATED APPROACH OF THIS LINE INTO THE HOUSTON
METRO... HAVE OPTED TO ISSUE A FLASH FLOOD WATCH FOR
MONTGOMERY...HARRIS... AND FORT BEND COUNTIES. LOCALIZED FLOODING
ISSUES WILL DEFINITELY BE POSSIBLE OUTSIDE OF THIS AREA AS WELL.
UNCERTAIN ON WHETHER OR NOT THIS LINE WILL ACTUALLY REACH THE
UPPER TEXAS COAST... PER THE CAP CITED IN WPC/S MESOSCALE
DISCUSSION... BUT WITH SPC MESOANALYSIS SHOWING THE SYSTEM STILL
MAINTAINING ITSELF WITHIN THIS MORE STABLE MID-LEVEL AIR... HAVE
INCREASED POPS ALONG THE COAST FOR THIS MORNING. AS FAR AS THE
EVOLUTION OF THIS AFTERNOON IS CONCERNED... THINK STABILIZATION/
SUBSIDENCE IN THE WAKE OF THIS SYSTEM WILL PROVIDE A LULL IN
ACTIVITY LATE MORNING TO EARLY AFTERNOON BUT COULD SEE ADDITIONAL
ISOLATED TO SCATTERED STORMS DEVELOP ALONG REMNANT BOUNDARIES AS
AFTERNOON TEMPERATURES CLIMB INTO THE MID TO UPPER 80S AND HAVE
KEPT POPS IN THE 20 TO 40 RANGE.
FOR TONIGHT AND TOMORROW... SHOULD SEE ANY SHOWERS AND
THUNDERSTORMS THAT DEVELOP THIS AFTERNOON DIMINISH WITH LOSS OF
DAYTIME HEATING. ANOTHER ROUND OF DIURNALLY DRIVEN ACTIVITY WILL
BE POSSIBLE AGAIN ON THURSDAY... WITH TEMPERATURES NEAR SEASONAL
NORMALS. ANOTHER THUNDERSTORM COMPLEX COULD APPROACH THE REGION
LATE THURSDAY INTO FRIDAY AHEAD OF AN UPPER TROUGH SWINGS ACROSS
THE REGION LATE WEEK. AS IT PASSES... IT WILL SEND A COLD FRONT
TOWARDS THE REGION ON SUNDAY WITH ADDITIONAL SHOWERS AND
THUNDERSTORMS POSSIBLE ALONG IT.
HUFFMAN
&&
.MARINE...
A MODERATE ONSHORE FLOW WILL GRADUALLY DIMINISH THIS MORNING AS THE
GRADIENT WEAKENS BUT SEAS WILL BE SLOW TO FALL AS LONG PERIOD SWELLS
PROPAGATE INTO THE COASTAL WATERS. WILL MAINTAIN A SCEC FOR ELEVATED
SEAS THROUGH THE MORNING. STILL SOME THREAT FOR RIP TIDES AS THE
ONSHORE FLOW PERSISTS AND ELEVATED SWELLS HEAD TOWARD THE SHORE.
TIDES WILL REMAIN ELEVATED DUE TO THE SWELLS AND DISCHARGE OF FLOOD
WATERS INTO GALVESTON BAY. LOOKING AHEAD...A GENERALLY LIGHT TO
OCCASIONALLY ONSHORE FLOW IS EXPECTED THROUGH THE WEEKEND.
&&
.CLIMATE... PERIODS OF HEAVY RAIN HAVE PLAGUED SE TX SINCE APRIL.
THE RAIN AND ASSOCIATED CLOUDS/WET GROUND HAS LIMITED HEATING. NONE
OF THE FIRST ORDER CLIMATE SITES HAVE RECORDED A 90 DEGREE DAY SO
FAR THIS YEAR. THE AVERAGE FIRST DATE FOR THE TEMPERATURE TO REACH
90 DEGREES IS ON MAY 7TH IN HOUSTON AND MAY 5TH IN COLLEGE STATION.
THE LATEST TIME IN THE YEAR TO REACH 90 DEGREES WAS JUNE 15TH 1897
FOR HOUSTON AND JUNE 12TH 1976 FOR COLLEGE STATION. RAINFALL IN
HOUSTON FOR MAY HAS TALLIED 12.18 INCHES WHICH IS THE 7TH WETTEST
MAY ON RECORD. SUGAR LAND ASOS (KSGR) HAS MEASURED 17.79 INCHES OF
RAIN DURING MAY AND THIS IS THE WETTEST MAY ON RECORD. THE SUGAR
LAND CO-OP SITE HAS MEASURED 15.66 INCHES OF RAIN AND THIS IS ALSO
THE WETTEST MAY ON RECORD. LASTLY...HUNTSVILLE CO-OP HAS MEASURED
12.99 INCHES OF RAIN IN MAY WHICH IS THE 4TH WETTEST MAY ON RECORD
WHILE THE HUNTSVILLE ASOS (KUTS) HAS MEASURED 13.77 INCHES WHICH IS
THE WETTEST MAY ON RECORD.
IT IS THE WETTEST MARCH 1ST THROUGH MAY 26TH IN CITY OF HOUSTON
HISTORY WITH 24.62 INCHES OF RAIN OVER THE LAST 86 DAYS. FWIW...THE
CITY OF HOUSTON HAS MEASURED 28.45 INCHES OF RAIN SINCE JAN 1ST AND
THIS IS THE 5TH WETTEST START TO A YEAR IN RECORDED HISTORY. THE
WETTEST YEAR WAS 30.18 INCHES IN 1922. 43
MAR 1 - MAY 26
24.62 - 2015
23.85 - 1922
21.39 - 1993
21.08 - 1997
19.11 - 1970
JAN 1 - MAY 26
1922 30.18
1993 29.85
1997 29.69
1991 29.06
2015 28.45
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 89 72 86 73 85 / 50 30 40 30 40
HOUSTON (IAH) 86 73 85 74 85 / 50 20 40 20 40
GALVESTON (GLS) 85 77 84 78 84 / 50 10 30 20 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
FORT BEND...HARRIS...MONTGOMERY.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 5 AM CDT EARLY THIS
MORNING FOR THE FOLLOWING ZONES: GALVESTON BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 5 AM CDT EARLY THIS MORNING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
&&
DISCUSSION...14
AVIATION/MARINE...43Hazardous weather outlook, May 26, 3:44 PM CDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 344 PM CDT TUE MAY 26 2015 TXZ163-164-176>179-195>200-210>214-226-227-235>238-272045- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 344 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIMINISH WITH THE LOSS OF DAYTIME HEATING. IN THE MEANTIME...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS AND A QUICK COUPLE INCHES OF RAIN. AREAS IN THE HOUSTON METRO AREA THAT RECEIVED TORRENTIAL RAINFALL LAST NIGHT WILL BE SUSCEPTIBLE FOR FLASH FLOODING AGAIN SHOULD ONE OF THESE LOCALIZED CELLS MOVE RIGHT OVERHEAD. WE WILL BE WATCHING THE STORMS DEVELOPING IN NORTH AND WEST TEXAS. WITH A VERY FEW EXCEPTIONS...MOST DATA SUGGESTS THIS ACTIVITY WILL DISSIPATE BEFORE REACHING SOUTHEAST TEXAS. AT THE BEACH...HIGH RISK OF RIP CURRENTS AND ABOVE NORMAL SURF HEIGHTS CONTINUE THROUGH THIS EVENING. SWIM NEAR A LIFEGUARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE REGION TUESDAY THROUGH THURSDAY...BUT WILL PROBABLY BE SCATTERED IN NATURE SIMILAR TO WHAT WE SEE IN THE SUMMER. RAIN CHANCES INCREASE AGAIN HEADED INTO THE THE WEEKEND AS THE NEXT STORM SYSTEM MOVES INTO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. PLEASE SEND REPORT OF SEVERE WEATHER AND FLASH FLOODING VIA TWITTER OR FACEBOOK AT NWSHOUSTON. GMZ330-335-350-355-370-375-272045- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 344 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION WITH ELEVATED WINDS AND SEAS IN PLACE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MODERATE ONSHORE WINDS AND SEAS WILL CONTINUE. THERE MAY BE PERIODS WHERE SMALL CRAFT CAUTION OR ADVISORIES MIGHT BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, May 27, 2:00 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
200 AM CDT WED MAY 27 2015
TXZ176-195-196-198-270745-
MADISON TX-GRIMES TX-BURLESON TX-BRAZOS TX-
200 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURLESON...WESTERN
MADISON...BRAZOS AND NORTHWESTERN GRIMES COUNTIES UNTIL 245 AM CDT...
AT 158 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF
FRANKLIN TO NEAR HEARNE TO NEAR CAMERON...AND MOVING SOUTHEAST AT 30
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHERN COLLEGE STATION...BRYAN...CALDWELL...KURTEN...WIXON
VALLEY...KYLE FIELD...IOLA...CHRIESMAN AND NORTH ZULCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY .
&&
LAT...LON 3073 9662 3070 9656 3074 9646 3091 9635
3105 9607 3087 9586 3061 9625 3046 9687
3047 9691 3054 9692
TIME...MOT...LOC 0658Z 318DEG 25KT 3112 9628 3093 9657 3084 9702
40Special weather statement, May 27, 3:12 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
312 AM CDT WED MAY 27 2015
TXZ163-176-177-198-270900-
MADISON TX-GRIMES TX-WALKER TX-HOUSTON TX-
312 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOUSTON...EASTERN
MADISON...NORTHWESTERN WALKER AND NORTHEASTERN GRIMES COUNTIES UNTIL
400 AM CDT...
AT 312 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEDIAS...OR 13 MILES SOUTH OF MADISONVILLE...MOVING NORTHEAST AT 30
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MADISONVILLE...BEDIAS...MIDWAY AND IOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3098 9552 3065 9597 3077 9612 3109 9582
3109 9577 3114 9577 3116 9574
TIME...MOT...LOC 0812Z 224DEG 27KT 3077 9599
40Special weather statement, May 27, 3:31 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
331 AM CDT WED MAY 27 2015
TXZ164-179-270915-
TRINITY TX-POLK TX-
331 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL POLK AND EAST
CENTRAL TRINITY COUNTIES UNTIL 415 AM CDT...
AT 330 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF CORRIGAN...OR 10 MILES SOUTH OF APPLE SPRINGS...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORRIGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3126 9490 3125 9487 3123 9486 3121 9486
3118 9485 3116 9485 3115 9486 3110 9474
3096 9488 3106 9505 3130 9490
TIME...MOT...LOC 0830Z 214DEG 28KT 3108 9492
40Special weather statement, May 27, 3:33 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 333 AM CDT WED MAY 27 2015 TXZ164-178-179-270900- TRINITY TX-SAN JACINTO TX-POLK TX- 333 AM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POLK...SOUTHERN TRINITY AND NORTHERN SAN JACINTO COUNTIES UNTIL 400 AM CDT... AT 333 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SEBASTOPOL...OR 21 MILES NORTHWEST OF LIVINGSTON...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GROVETON AND SEBASTOPOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3100 9495 3079 9517 3090 9534 3115 9519 TIME...MOT...LOC 0833Z 214DEG 27KT 3091 9521 40
Special weather statement, May 27, 4:25 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 425 AM CDT WED MAY 27 2015 TXZ178-179-200-271015- SAN JACINTO TX-POLK TX-LIBERTY TX- 425 AM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LIBERTY... SOUTHEASTERN POLK AND EAST CENTRAL SAN JACINTO COUNTIES UNTIL 515 AM CDT... AT 425 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOODRICH...OR 8 MILES SOUTHEAST OF LIVINGSTON...MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GOODRICH...ALABAMA-COUSHATTA RESERVATION AND SEGNO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3044 9492 3062 9501 3087 9463 3055 9455 TIME...MOT...LOC 0925Z 252DEG 30KT 3061 9484 40
Special weather statement, May 27, 4:46 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
446 AM CDT WED MAY 27 2015
TXZ199-212-213-271030-
WALLER TX-HARRIS TX-MONTGOMERY TX-
446 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LIBERTY...NORTHERN
HARRIS...SOUTHEASTERN WALKER...SOUTHWESTERN SAN JACINTO...
NORTHEASTERN WALLER AND MONTGOMERY COUNTIES UNTIL 530 AM CDT...
AT 446 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE CONROE DAM...OR NEAR CONROE...MOVING SOUTHEAST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CONROE...TOMBALL...WILLIS...PINEHURST...SPRING...KINGWOOD...THE
WOODLANDS...OAK RIDGE NORTH...PANORAMA VILLAGE...SHENANDOAH...
SPLENDORA...PATTON VILLAGE...ROMAN FOREST...MAGNOLIA...WOODBRANCH...
CUT AND SHOOT...MONTGOMERY...STAGECOACH...WOODLOCH AND LAKE CONROE
DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3001 9581 3048 9579 3052 9561 3051 9536
3041 9531 3035 9520 3032 9522 3034 9517
3006 9505
TIME...MOT...LOC 0946Z 328DEG 5KT 3032 9559
HUFFMANThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:29 PM CDT | River Flood Warning | HGX | Harris | 4 days |
| May 26, 10:42 PM CDT | River Flood Warning | HGX | Lavaca | 16 hr |
| May 27, 12:54 AM CDT | Small Craft Advisory | HGX | 9 hr | |
| May 27, 1:50 AM CDT | Special Weather Statement | HGX | Houston, Madison | 55 min |
| May 27, 2:00 AM CDT | Special Weather Statement | HGX | Brazos | 45 min |
| May 27, 2:44 AM CDT | Areal Flood Advisory | HGX | Brazos, Houston, Madison | 3 hr |
| May 27, 2:55 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 35 min |
| May 27, 3:01 AM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 29 min |
| May 27, 3:12 AM CDT | Special Weather Statement | HGX | Madison | 48 min |
| May 27, 3:31 AM CDT | Special Weather Statement | HGX | Trinity | 44 min |
| May 27, 3:33 AM CDT | Special Weather Statement | HGX | Trinity | 27 min |
| May 27, 3:49 AM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Madison, Montgomery, Walker | 116 min |
| May 27, 3:59 AM CDT | Flash Flood Watch | HGX | Fort Bend, Harris, Montgomery | 7 hr |
| May 27, 4:00 AM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 30 min |
| May 27, 4:14 AM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Houston, Madison, Montgomery, Walker | 3 hr |
| May 27, 4:25 AM CDT | Special Weather Statement | HGX | Polk | 50 min |
| May 27, 4:33 AM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Montgomery, Walker, Waller, Washington | 117 min |
| May 27, 4:43 AM CDT | Flash Flood Warning | HGX | Polk, San Jacinto | 3 hr |
| May 27, 4:46 AM CDT | Special Weather Statement | HGX | Montgomery | 44 min |
| May 27, 4:57 AM CDT | Flash Flood Warning | HGX | Montgomery, Walker | 3 hr |
| May 27, 5:11 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 3 hr |
| May 27, 5:14 AM CDT | Special Weather Statement | HGX | Liberty | 46 min |
| May 27, 5:21 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Chambers, Fort Bend, Harris, Liberty and 2 more | 39 min |
| May 27, 5:31 AM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 3 hr |
| May 27, 5:45 AM CDT | Flash Flood Warning | HGX | Austin, Grimes, Harris, Montgomery, Waller, Washington | 3 hr |
| May 27, 6:02 AM CDT | Special Marine Warning | HGX | 58 min | |
| May 27, 6:04 AM CDT | Special Weather Statement | HGX | Austin, Chambers, Harris, Waller | 71 min |
| May 27, 6:14 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty, Montgomery, Waller | 3 hr |
| May 27, 6:21 AM CDT | Special Marine Warning | HGX | 114 min | |
| May 27, 6:58 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Washington | 3 hr |
| May 27, 7:05 AM CDT | Special Weather Statement | HGX | Brazoria, Colorado, Fort Bend, Galveston | 55 min |
| May 27, 7:06 AM CDT | River Flood Warning | HGX | Harris | 30 hr |
| May 27, 7:06 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| May 27, 7:16 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris, Waller | 3 hr |
| May 27, 7:55 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Waller | 35 min |
| May 27, 8:03 AM CDT | River Flood Warning | HGX | Brazoria | 3 days |
| May 27, 8:13 AM CDT | Special Marine Warning | HGX | 2 hr | |
| May 27, 8:40 AM CDT | Special Weather Statement | HGX | Waller | 50 min |
| May 27, 8:44 AM CDT | Areal Flood Advisory | HGX | Austin, Harris, Waller | 2 hr |
| May 27, 9:19 AM CDT | River Flood Warning | HGX | Harris | 10 hr |
| May 27, 9:19 AM CDT | River Flood Warning | HGX | Harris | 10 hr |
| May 27, 9:22 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 6 days |
| May 27, 11:18 AM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 10 days |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.